# SDR VNAA202302040005

- Difficulty date: March 26, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6210101001
- Condition: Corroded
- Location: Zone 400
- Component: Rh Engine Inlet, CRJ900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEADING EDGE (LIP SKIN) OF RH ENGINE INLET COWL

LEADING EDGE (LIP SKIN) OF RH ENGINE INLET COWL WAS REPAIRED PER EA 23-C9-55-0324 REV. IR.SECTION III-PERMANENT REPAIR
